# SDR W8PA970511

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 3830 · Waste Disposal System
- Part: Retainer
- Condition: Corroded
- Location: Bs 944
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON TOILET DRAIN RETAINING RING AND ON NUTPLATES BS 944, LBL 51, WL 208.  INSTALLED SERVICEABLE RING.  (M)
